logo AFST
Moduli of Germs of Legendrian Curves
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 18 (2009) no. 4, pp. 797-809.

Nous construisons la composante générique de l’espace des modules de germes de courbes legendriennes dont la projection sur un plan générique est topologiquement équivalente à la courbe y n =x m .

We construct the generic component of the moduli space of the germs of Legendrian curves with generic plane projection topologically equivalent to a curve y n =x m .

Reçu le : 2008-03-16
Accepté le : 2008-03-19
Publié le : 2010-01-03
DOI : https://doi.org/10.5802/afst.1224
@article{AFST_2009_6_18_4_797_0,
     author = {Ant\'onio Ara\'ujo and Orlando Neto},
     title = {Moduli of Germs of Legendrian Curves},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 18},
     number = {4},
     year = {2009},
     pages = {797-809},
     doi = {10.5802/afst.1224},
     zbl = {1187.14004},
     mrnumber = {2590388},
     language = {en},
     url = {afst.centre-mersenne.org/item/AFST_2009_6_18_4_797_0/}
}
António Araújo; Orlando Neto. Moduli of Germs of Legendrian Curves. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 18 (2009) no. 4, pp. 797-809. doi : 10.5802/afst.1224. https://afst.centre-mersenne.org/item/AFST_2009_6_18_4_797_0/

[1] Arnold (V.I.).— First steps in local contact algebra, Can. J. Math. 51, No.6, p. 1123-1134 (1999). | MR 1756874 | Zbl 1031.53110

[2] Delorme (C.).— Sur les modules des singularités des courbes planes, Bull. Soc. Math. France 106, p. 417-446 (1978). | Numdam | MR 518047 | Zbl 0395.14010

[3] Greuel (G.-M.) and Pfister (G.).— Moduli for singularities. J.-P. Brasselet (ed.), Singularities, Lond. Math. Soc. Lect. Note Ser. 201, p. 119-146 (1994). | MR 1295074 | Zbl 0823.14001

[4] Kashiwara (M.) and Kawai (T.).— On holonomic systems of microdifferential equations. III: Systems with regular singularities. Publ. Res. Inst. Math. Sci. 17, p. 813-979 (1981). | MR 650216 | Zbl 0505.58033

[5] Kashiwara (M.).— Systems of microdifferential equations. Progress in Mathematics, 34. Birkhauser. | MR 725502 | Zbl 0521.58057

[6] Neto (O.).— Equisingularity and Legendrian curves, Bull. London Math. Soc. 33, p. 527-534 (2001). | MR 1844549 | Zbl 1032.58028

[7] Peraire (R.).— Moduli of plane curve singularities with a single characteristic exponent, Proc. Am. Math. Soc. 126, No.1, p. 25-34 (1998). | MR 1459145 | Zbl 0909.14015

[8] Zariski (O.).— Le problème des modules pour les branches planes. Hermann (1970). | MR 861277 | Zbl 0592.14010